American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Rasmus Bentmann and Marius Dadarlat. One-parameter continuous fields of Kirchberg algebras with rational $K$-theory. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Junping Liu and Yifan Zhang. Approximated by finite-dimensional homomorphisms into simple $C^*$-algebras with tracial rank one. Proc. Amer. Math. Soc. 142 (2014) 3941-3952.
Abstract, references, and article information   
View Article: PDF

[3] Marius Dadarlat. A stably contractible $C^\ast$-algebra which is not contractible. Proc. Amer. Math. Soc. 142 (2014) 3217-3220.
Abstract, references, and article information   
View Article: PDF

[4] Klaus Thomsen. The $C^*$-algebra of the exponential function. Proc. Amer. Math. Soc. 142 (2014) 181-189.
Abstract, references, and article information   
View Article: PDF

[5] Kengo Matsumoto. Classification of Cuntz--Krieger algebras by orbit equivalence of topological Markov shifts. Proc. Amer. Math. Soc. 141 (2013) 2329-2342.
Abstract, references, and article information   
View Article: PDF

[6] Tatiana Shulman. Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012) 1363-1370. MR 2869120.
Abstract, references, and article information   
View Article: PDF

[7] Berndt Brenken and Zhuang Niu. The C*-algebra of a partial isometry. Proc. Amer. Math. Soc. 140 (2012) 199-206. MR 2833532.
Abstract, references, and article information   
View Article: PDF

[8] Tatiana Shulman. On universal $C^*$-algebras generated by $n$ projections with scalar sum. Proc. Amer. Math. Soc. 137 (2009) 115-122. MR 2439432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Xiaochun Fang. The real rank zero property of crossed product. Proc. Amer. Math. Soc. 134 (2006) 3015-3024. MR 2231627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ping Wong Ng. Simple real rank zero algebras with locally Hausdorff spectrum. Proc. Amer. Math. Soc. 134 (2006) 2223-2228. MR 2213694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kin-Wai Tsang. The groupoid algebra of an eigenvalue pattern. Proc. Amer. Math. Soc. 134 (2006) 1899-1908. MR 2215117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Christopher Phillips. A simple separable C*-algebra not isomorphic to its opposite algebra. Proc. Amer. Math. Soc. 132 (2004) 2997-3005. MR 2063121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Igor Fulman, Paul S. Muhly and Dana P. Williams. Continuous-trace groupoid crossed products. Proc. Amer. Math. Soc. 132 (2004) 707-717. MR 2019947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Huaxin Lin. Simple $AH$-algebras of real rank zero. Proc. Amer. Math. Soc. 131 (2003) 3813-3819. MR 1999928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Huaxin Lin. Residually finite dimensional and AF-embeddable $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1689-1696. MR 1814098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yoshimichi Ueda and Yasuo Watatani. A relation between certain interpolated Cuntz algebras and interpolated free group factors. Proc. Amer. Math. Soc. 128 (2000) 1397-1404. MR 1691008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Kumjian, Iain Raeburn and Dana P. Williams. The equivariant Brauer groups of commuting free and proper actions are isomorphic. Proc. Amer. Math. Soc. 124 (1996) 809-817. MR 1301034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Danrun Huang. The classification of two-component Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 505-512. MR 1301504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lance Barnett. Free product von Neumann algebras of type ${\rm III}$ . Proc. Amer. Math. Soc. 123 (1995) 543-553. MR 1224611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexis Alevras. A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 123 (1995) 3129-3133. MR 1277086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alvaro Arias. All the infinite nest algebras are isomorphic . Proc. Amer. Math. Soc. 115 (1992) 85-88. MR 1079694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert S. Y. Wong. Finite invariant measures on flows . Proc. Amer. Math. Soc. 114 (1992) 167-170. MR 1059639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Baker. A certain class of triangular algebras in type ${\rm II}\sb 1$ hyperfinite factors . Proc. Amer. Math. Soc. 112 (1991) 163-169. MR 1049840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sze-Kai Tsui. Index of faithful normal conditional expectations . Proc. Amer. Math. Soc. 111 (1991) 111-118. MR 1033962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald Bures and Hong Sheng Yin. A class of shifts on the hyperfinite ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 110 (1990) 169-175. MR 1013966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Roberto Longo. Maximal abelian subalgebras with simple normalizer . Proc. Amer. Math. Soc. 107 (1989) 165-168. MR 969318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Masatoshi Enomoto and Yasuo Watatani. Powers's binary shifts on the hyperfinite factor of type ${\rm II}\sb 1$ . Proc. Amer. Math. Soc. 105 (1989) 371-374. MR 938911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. J. Bunce and J. D. Maitland Wright. On Sullivan's invariant measure problem . Proc. Amer. Math. Soc. 103 (1988) 870-874. MR 947672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] V. S. Sunder. Monomials in the Jones projections . Proc. Amer. Math. Soc. 103 (1988) 761-764. MR 947654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2